MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP PEDINAIL; IM FEMORAL NAIL, 9MM X 34CM, LEFT

ORTHOPEDIATRICS, CORP PEDINAIL; IM FEMORAL NAIL, 9MM X 34CM, LEFT
Model Number 10-1500-094
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint sample was not returned for evaluation.Reported event was confirmed through radiographic images provided by the customer.Dhr was reviewed.No deviations or rework was reported.Risk management file review was deemed appropriate.Review of the complaint history determined that no further action is required as no trends were identified.Root cause was unable to be determined.
 
Event or Problem Description
During a scheduled hardware removal, the im femoral nail fractured when the surgeon attempted to explant it.No adverse patient issues were noted.

Brand Name
PEDINAIL
Common Device Name
IM FEMORAL NAIL, 9MM X 34CM, LEFT
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN 46582
MDR Report Key9700829
Report Number3006460162-2020-00016
Device Sequence Number2512952
Product Code HSB
UDI-Device Identifier00841132119235
UDI-Public(01)00841132119235(10)CA133712
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-1500-094
Device Catalogue Number10-1500-094
Device Lot NumberCA133712
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2019
Initial Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR
Patient Weight55